It's been 4 week with my menstrual and is heavy everyday with clog of blood, and is not lighting up...the last time i went to the doctor they told me it was vigenal bleeding...I think is weird cause I never heard of heavy vigenal bleeding with blood clog....any suggestion I would like to stop bleeding already..plus all this bleeding is making me dizzy and weak..
You feel dizzy and weak because of all the blood loss. You may be low on iron and your doctor should have suggested Iron supplements to build your blood back up. What you are experiencing could be a number of things but when I started having heavy periods (I bled for 1 month once), very painful cramps and heavy clots (some almost the size of the palm of my hand) I went to the doctor and my doctor ordered an ultrasound. She suggested iron supplements because the blood loss made me slightly anemic. I was weak and tired all the time. When the results came back, I was told I had fibroids. Fibroids are not life threatening but they can make life miserable if they become too large and symptomatic.
Make an appointment with a gynocologist or have your primary care physician refer you to one. You need to know exactly what it is before you try to stop the bleeding. You may have a hormone imbalance, which can be corrected, or have been in extreme stress which could cause your periods to become irregular or it could be something like fibroids or endometriosis or something else.
Please, make your doctor listen to you and if they just blow it off as some "vaginal bleeding" go see someone else immediately. If I had caught these fibroids when they were small, I would of had minimal trouble. Now they are large and more difficult to deal with.
Ask your doctor to order bloodwork for you to see if you are anemic brom the month's worth of blood loss. Dietary changes and iron supplements can help you build your blood back up so you won't feel weak or dizzy or tired.
So have these three things done: Bloodtest, pap smear and possibly and ultrasound.
If all is well, your doctor just may put you on birth control (the Pill or something close to it) to regulate your cycle and if you are already on birth control pills, they may change what you are taking.